Jump to content

Photo

Will Increasing Accutane Dosage Increase Redness?

redness accutane pimple acne cyst red scar dose dosage increasing

3 replies to this topic

#1 jjasd33

jjasd33

    Junior Member

  • Members
  • Posts & Likes
    Posts: 51
    Likes: 1
About Me
  • Joined: 30-January 13

Posted 13 January 2014 - 11:23 AM

*related to my last post

 

Almost 4.5 months done a steady 80mg/day course, and when I went to my derm visit a week ago, he suggested I prolong my course (intended to be 4.5, but now he wants around 5-5.5) and increase my dosage to 120mg/day for 2 weeks, and then 160 mg/day for the last 2 weeks.

 

First of all, I think this is pretty absurd considering I do not have any active pimples (maybe one minor one thats fading) it's just I have redness left after the acne I got on the early stages of accutane which might make it look like there is still acne.

 

Would increasing/prolonging my course actually make things worse since I really only have redness now? I heard that once you stop accutane, the redness will slowly fade away because your body starts becoming normal and less irritated.

 

However, I am considering doing the 120mg/day for 2 weeks just to insure I never have acne again, but I am definitely not putting 160mg/day tane in my body..I would dry up like a raisin, plus im already over the cumulative dose range from what I've researched.



#2 CWR24

CWR24

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 704
    Gallery Images: 14
    Likes: 105
About Me
  • Gender:Male
  • Location:US
  • Interests:Not acne
  • Joined: 30-March 11

Achievements

     

Posted 13 January 2014 - 12:07 PM

I understand him prolonging the course because you have a greater chance of remission the more your body absorbs but 120 seems really high as well as 160. As far as redness it will start going away after a couple months onces your skin re adjust. 



#3 jjasd33

jjasd33

    Junior Member

  • Members
  • Posts & Likes
    Posts: 51
    Likes: 1
About Me
  • Joined: 30-January 13

Posted 13 January 2014 - 12:19 PM

I understand him prolonging the course because you have a greater chance of remission the more your body absorbs but 120 seems really high as well as 160. As far as redness it will start going away after a couple months onces your skin re adjust. 

 

I have no problem extending the course another month, or .5 of a month, but to increase the dose is just beyond me.

 

Isn't it about cumulative anyway? I don't think you can get used to an accutane dose to the point where it is ineffective.



#4 CWR24

CWR24

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 704
    Gallery Images: 14
    Likes: 105
About Me
  • Gender:Male
  • Location:US
  • Interests:Not acne
  • Joined: 30-March 11

Achievements

     

Posted 13 January 2014 - 12:25 PM

I understand him prolonging the course because you have a greater chance of remission the more your body absorbs but 120 seems really high as well as 160. As far as redness it will start going away after a couple months onces your skin re adjust. 

 

I have no problem extending the course another month, or .5 of a month, but to increase the dose is just beyond me.

 

Isn't it about cumulative anyway? I don't think you can get used to an accutane dose to the point where it is ineffective.

Yes its cumulative dose. I would stay at 80 and just use it longer.






0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users